# SDR UPS06847602

- Difficulty date: July 12, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,553 hours, 28,643 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 56453323
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1-3 LT MLG WHEEL WELL STA 940 LBL 63 PRESSURE DECK SKIN IS CORRODED AND CRACKED.  CUT OUT DAMAGED AREA IAW SRM 53-2-0. FABRICATED AND INSTALLED REPAIR DOUBLERS AND FILLERS IAW SAA EA 008-5320-01-A0300, UPS EO DC8-5330- 24740-A, DOUGLAS DWG 5645332 REV BU, BOEING MSG 1-212089989, BOEING ROD SKETCH 06-07-18-003, AND FAA FORM 8100-9.
